# SDR DHL97803005

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 55978352
- Condition: Cracked
- Location: Ws 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE REAR UPPER SPAR CAP XR 238 HAS CRACK 6 LONG.  REPAIRED UPPER SPAR CAP AT XRS = 217 AND XRS= 268 PER DAC ENGINEERING  ROD SKETCH  8-97-02-003.
